Vol. 4, No. 1, 2006

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
On finite projective planes defined by planar functions

Ulrich Dempwolff and Marc Röder

Vol. 4 (2006), No. 1, 103–108
DOI: 10.2140/iig.2006.4.103

In this note we determine the automorphism groups of finite projective planes defined by monomial planar functions. We also decide the isomorphism problem for such planes.

planar polynomials, projective planes, automorphism groups
Mathematical Subject Classification 2000
Primary: 51A40
Received: 24 August 2006
Accepted: 6 March 2007
Ulrich Dempwolff
Marc Röder